Paramol

Paramol 120mg/5ml (125ml) Syrup

5.0 SKU 102035
Availability:
  • In Stock
E£ 36,00
Quantity
1
Free delivery over 300 EGP · 24hr express in Cairo
100% authentic — licensed Egyptian pharmacy
14-day return on unopened items
Paracetamol 125mg/5ml syrup for children to relieve pain and reduce fever.
Paramol Syrup contains Paracetamol 125mg per 5ml and is an over-the-counter medication used to relieve minor aches and pains and reduce fever in children, helping with headache, fever, muscle and joint pain, back pain, toothache, and symptoms of cold and flu.

Attributes

Product Content

  • How to Use: • From 2–3 months: 2.5ml twice daily • From 3–6 months: 2.5ml up to 4 times daily • From 6 months to 2 years: 5ml up to 4 times daily • From 2–4 years: 7.5ml up to 4 times daily • From 4–6 years: 10ml up to 4 times daily

BUNDLE & SAVE

Frequently bought together

PAIRS WELL WITH

Complete the routine

YOU MAY ALSO LIKE

Related products

CONTINUE BROWSING

Recently viewed